# SDR DL72S991416

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536DA
- Make and model: Boeing 727232
- Aircraft serial: 22049
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65192497
- Condition: Corrosion
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED IN THE TWO BOLT HOLES WHERE THE I/B FLAP O/B FLAP TRACK ATTACHES TO THE SPOILER SUPPORT LWR CHORD.  REWORKED PER ERA 333256-14, REV A.
